# SDR DALA2021121507772

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 3,988 hours, 1,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 8130 - R1 DOOR EOAM PRESSURE BETWEEN YELLOW & GREEN BANDS. CORRECTIVE ACTION: SERVICED EOAM PER A220 AMP 52-45-08 (2049616)
